# SDR KCSA202006261099

- Difficulty date: June 26, 2020
- Submitted: June 27, 2020
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26414
- Aircraft time: 72,553 hours, 13,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INCH CRACK ON DOUBLER AT STA 420 BETWEEN S-6 R AND S-7 R AFT OF CREW SERVICE DOOR
